International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 3, Pages 621-623
-quasi-hyponormal composition operators
Department of Mathematics, Kurukshetra University, Kurukshetra 132 119, India
Received 12 November 1985
Copyright © 1987 Pushpa R. Suri and N. Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A necessary and sufficient condition is obtained for -quasi-hyponormal composition operators. It has also been proved that the class of -quasi-hyponormal composition operators coincides with the class of -paranormal composition operators. Existence of -hyponormal composition operators which are not hyponormal; and -quasihyponormal composition operators which are not -hyponormal and quasi-hyponormal are also shown.